Finding the characteristic roots of symmetric matrices.

John G. Christiano; David L. Dunbar

Bollettino dell'Unione Matematica Italiana (1959)

  • Volume: 14, Issue: 3, page 352-359
  • ISSN: 0392-4041

How to cite

top

Christiano, John G., and Dunbar, David L.. "Finding the characteristic roots of symmetric matrices.." Bollettino dell'Unione Matematica Italiana 14.3 (1959): 352-359. <http://eudml.org/doc/195499>.

@article{Christiano1959,
author = {Christiano, John G., Dunbar, David L.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {linear algebra, polynomials, forms},
language = {eng},
month = {9},
number = {3},
pages = {352-359},
publisher = {Zanichelli},
title = {Finding the characteristic roots of symmetric matrices.},
url = {http://eudml.org/doc/195499},
volume = {14},
year = {1959},
}

TY - JOUR
AU - Christiano, John G.
AU - Dunbar, David L.
TI - Finding the characteristic roots of symmetric matrices.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1959/9//
PB - Zanichelli
VL - 14
IS - 3
SP - 352
EP - 359
LA - eng
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/195499
ER -

NotesEmbed ?

top

You must be logged in to post comments.